Tbilisi Mathematical Journal
- Tbilisi Math. J.
- Volume 5, Issue 1 (2012), 51-64.
Long-time behaviour for Hirota equation
In this paper, we investigate the long-time behavior of the solutions for the Hirota equation with the periodic boundary condition. At first, by time uniform priori estimates of solutions, we obtain the existence of global solutions. Furthermore, we prove the existence of a global attractor. Finally, by squeezing property and Lipschitz continuity, we prove the existence of an exponential attractor of finite fractal dimension which contains the global attractor.
Tbilisi Math. J., Volume 5, Issue 1 (2012), 51-64.
Received: 21 December 2011
Revised: 10 July 2012
Accepted: 13 September 2012
First available in Project Euclid: 12 June 2018
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Guo, Xianyun; Zhu, Chaosheng. Long-time behaviour for Hirota equation. Tbilisi Math. J. 5 (2012), no. 1, 51--64. https://projecteuclid.org/euclid.tbilisi/1528768889